# SDR CA970807003

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SRL0C4N
- Condition: Inoperative
- Location: Nr 1 Eng Oil
- Component: Ametek, SRL0C4N
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI NR1 ENGINE OIL PRESSURE INDICATOR PEGGED FULL SCALE. REPLACED.
